Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 3, Number 5

All articles in this issue are freely accessible.

Transformations from a linear space with weak topology
Ernest Michael.
Proc. Amer. Math. Soc. 3 (1952), 671-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0052030
Completely distributive complete lattices
George N. Raney.
Proc. Amer. Math. Soc. 3 (1952), 677-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0052392
Operator algebras and dual spaces
R. Creighton Buck.
Proc. Amer. Math. Soc. 3 (1952), 681-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050180
A note on common index divisors
L. Carlitz.
Proc. Amer. Math. Soc. 3 (1952), 688-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050627
A theorem of Dickson on irreducible polynomials
L. Carlitz.
Proc. Amer. Math. Soc. 3 (1952), 693-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049940
On the factorization of squarefree integers
Abe Sklar.
Proc. Amer. Math. Soc. 3 (1952), 701-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050620
On the selection of subsequences
Oystein Ore.
Proc. Amer. Math. Soc. 3 (1952), 706-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049977
Note on fields of small discriminant
Harvey Cohn.
Proc. Amer. Math. Soc. 3 (1952), 713-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049946
A criterion for determining the space of immersion of a variety of arbitrary dimensionality
Mary Dean Clement.
Proc. Amer. Math. Soc. 3 (1952), 715-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050345
The reciprocal of a continued fraction
W. T. Scott.
Proc. Amer. Math. Soc. 3 (1952), 722-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050042
A generalization of a theorem by Hardy and Littlewood
A. C. Allen.
Proc. Amer. Math. Soc. 3 (1952), 727-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0051277
Remainders as integrals of partial derivatives
Arthur Sard.
Proc. Amer. Math. Soc. 3 (1952), 732-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050645
Inaccessible boundary points
A. W. Goodman.
Proc. Amer. Math. Soc. 3 (1952), 742-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050680
A boundary value problem for third-order linear partial differential equations of composite type
R. B. Davis.
Proc. Amer. Math. Soc. 3 (1952), 751-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050788
The expansion theorem for pseudo-analytic functions
Shmuel Agmon and Lipman Bers.
Proc. Amer. Math. Soc. 3 (1952), 757-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0057349
On characteristic properties of harmonic functions
E. F. Beckenbach.
Proc. Amer. Math. Soc. 3 (1952), 765-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050076
On trigonometric interpolation
Eduardo H. Zarantonello.
Proc. Amer. Math. Soc. 3 (1952), 770-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050702
Transformations of Fourier coefficients
Frederick H. Young.
Proc. Amer. Math. Soc. 3 (1952), 783-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0051336
A remark on linear elliptic differential equations of second order
Eberhard Hopf.
Proc. Amer. Math. Soc. 3 (1952), 791-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050126
Minimax solutions of ordinary differential systems
L. P. Burton and William M. Whyburn.
Proc. Amer. Math. Soc. 3 (1952), 794-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0051385
Some aspects of covering theory
Woodrow W. Bledsoe and A. P. Morse.
Proc. Amer. Math. Soc. 3 (1952), 804-812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050654
A class of multivalent functions with assigned zeros
Toshio Umezawa.
Proc. Amer. Math. Soc. 3 (1952), 813-820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050009
Approximately convex functions
D. H. Hyers and S. M. Ulam.
Proc. Amer. Math. Soc. 3 (1952), 821-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049962
Approximately subharmonic functions
John W. Green.
Proc. Amer. Math. Soc. 3 (1952), 829-833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050075
Lattice ordering on Banach spaces
L. J. Heider.
Proc. Amer. Math. Soc. 3 (1952), 833-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050810